Phoenix Rising tells QMUL: release the PACE trial data
Mark Berry, Acting CEO of Phoenix Rising, presents the Board of Directors’ open letter to Queen Mary University of London (QMUL) urging them to release the PACE trial data, and hopes that other non-UK organisations will join British charities in the same request...
Discuss the article on the Forums.

Does anyone have any experience with Mestinon for POTS?

Discussion in 'Autonomic, Cardiovascular, and Respiratory' started by Vineyard1, Mar 9, 2016.

  1. Vineyard1

    Vineyard1

    Messages:
    97
    Likes:
    110
    I saw a cardiologist last week who treats POTS and she put me on Mestinon 30 mg twice a day. I find that it causes widespread muscle pain, which I did not previously have. Also, my heart rate is between 100-135 with the minimalist activities, such as walking around my house trying to make a meal etc. The Mestinon is supposed to help with that and I don't find a change so far.
    Has anyone else been on this med and experienced muscle pain? Did it take a while being on it to notice results?
    I developed POTS last September and it is just too much to deal with on top of ME/CFS.
    Thank You!
     
  2. Sushi

    Sushi Moderation Resource Albuquerque

    Messages:
    15,413
    Likes:
    23,790
    Albuquerque
    @Vineyard1 There are quite a few threads on this drug that you might like to read. If you go to Google Site Search you will easily find them.
     
    Vineyard1 likes this.
  3. Gingergrrl

    Gingergrrl Senior Member

    Messages:
    11,000
    Likes:
    32,296
    USA
    I got respiratory depression from 1/8 of a 60 mg Mestinon (approx 7.5 mg) but I am not really representative of the average population here. I also did not tolerate a CCB at all. So far, the only thing that controls POTS for me is a beta blocker.
     
  4. kangaSue

    kangaSue Senior Member

    Messages:
    957
    Likes:
    1,075
    Brisbane, Australia
    A localised muscle group reaction is known to happen with Mestinon. I wasn't taking it for POTS but got chest pain and leg pain on the same dose as you so cut it back to 15mg for a couple of days which got rid of the pains then increased back to 30mg without exacerbating the problem again. The increased heart rate does occur for some too, being just another muscle group which generally settles after a few days.
     

See more popular forum discussions.

Share This Page